MathSciNet Relay Station
MathSciNet bibliographic data
MR1311990 62A15 (62F15)
Bar-Lev, Shaul K.; Enis, Peter; Letac, Gérard Sampling models which admit a given general exponential family as a conjugate family of priors. Ann. Statist. 22 (1994), no. 3, 1555–1586.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement